Open Access
2000/2001 A Remark on a Maximal Operator for Fourier Multipliers
J. Bourgain, S. Kostyukovsky, A. Olevskiǐ
Real Anal. Exchange 26(2): 901-904 (2000/2001).


For a finite set $\Lambda$ on the circle we consider a family of the multiplier operators $T_m$ in $l_2 ({\mathbb Z})$ generated by the $2^{-m}$-neighborhoods of $\Lambda$. We show that the norm of the corresponding maximal operator $T$ can not be estimated by an absolute constant.


Download Citation

J. Bourgain. S. Kostyukovsky. A. Olevskiǐ. "A Remark on a Maximal Operator for Fourier Multipliers." Real Anal. Exchange 26 (2) 901 - 904, 2000/2001.


Published: 2000/2001
First available in Project Euclid: 27 June 2008

zbMATH: 1022.42004
MathSciNet: MR1844404

Primary: 42A05 , 42A45

Keywords: ergodic theorem , Fourier multiplier , Kolmogorov rearrangement theorem

Rights: Copyright © 2000 Michigan State University Press

Vol.26 • No. 2 • 2000/2001
Back to Top